(T)-structures over two-dimensional F-manifolds: formal classification

David, Liana ; Hertling, Claus

DOI: https://doi.org/10.1007/s10231-019-00919-9
URL: https://link.springer.com/article/10.1007/s10231-0...
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: Annali di matematica pura ed applicata
Volume: 199
Issue number: 3
Page range: 1221-1242
Place of publication: Heidelberg
Publishing house: Springer
ISSN: 0373-3114 , 1618-1891
Publication language: English
Institution: School of Business Informatics and Mathematics > Algebraische Geometrie (Hertling 2005-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item